Advertisement

Ukrainian Mathematical Journal

, Volume 31, Issue 1, pp 75–80 | Cite as

Solution of an extremal problem for classes of discontinuous functions of two variables in permutations

  • A. I. Stepanets
Brief Communications

Keywords

Extremal Problem Discontinuous Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. I. Stepanets, “On a problem of A. N. Kolmogorov for the case of functions of two variables,” Ukr. Mat. Zh.,24, No. 5, 653–665 (1972).Google Scholar
  2. 2.
    A. I. Stepanets, “On an extremal problem in the space of continuous functions of two variables,” in: Problems in the Theory of Approximation of Functions and Its Applications [in Russian], Inst. Mat., Akad. Nauk Ukr. SSR, Kiev (1976), pp. 132–152.Google Scholar
  3. 3.
    N. P. Korneichuk, “Extremal values of functionals and the best approximation in classes of periodic functions” Izv. Akad. Nauk SSSR, Ser. Mat.,35, No. 1, 93–124 (1971).Google Scholar
  4. 4.
    A. I. Stepanets, “Approximating functions which satisfy Lipschitz conditions using Fourier sums,” Ukr. Mat. Zh.,24, No. 6, 781–799 (1972).Google Scholar
  5. 5.
    A. I. Stepanets, “Approximating continuous functions of two variables using Fourier sums,” in: The Theory of Approximation of Functions [in Russian], Proceedings of the International Conference on the Theory of Approximation of Functions, Nauka, Moscow (1977), pp. 330–332.Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • A. I. Stepanets
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUSSR

Personalised recommendations